MathSciNet Relay Station
MathSciNet bibliographic data
MR1795094 53C20 (53C21)
Kowalski, Oldřich; Sekizawa, Masami On tangent sphere bundles with small or large constant radius. Special issue in memory of Alfred Gray (1939–1998). Ann. Global Anal. Geom. 18 (2000), no. 3-4, 207–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement